# SDR SWIA201541005

- Difficulty date: March 27, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 29,569 hours, 25,097 cycles
- System (JASC): 5240 · Service Doors
- Part: Arm
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HINGE ARM IS CHAFED AT UPPER AFT EDGE.  C-CHECK, RO 4/9/15, REPAIRED CHAFE TO SERVICE DOOR HINGE ARM AT UPPER AFT EDGE, COMPLIED WITH ALL STEPS OF PERMANENT REPAIR.  REF STS EA.
